MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS UNKNOWN SYMBOTEX MESH; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS UNKNOWN SYMBOTEX MESH; MESH, SURGICAL, POLYMERIC
Model Number SYM3020
Medical Device Problem Codes Mechanics Altered (2984); Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Adhesion(s) (1695); Emotional Changes (1831); Granuloma (1876); Hematoma (1884); Low Blood Pressure/ Hypotension (1914); Unspecified Infection (1930); Inflammation (1932); Pain (1994); Scar Tissue (2060); Hernia (2240); Obstruction/Occlusion (2422); Ascites (2596); Unspecified Vascular Problem (4441); Nodule (4551); Unspecified Tissue Injury (4559); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a ventral hernia.It was reported that after implant, the patient experienced recurrence, small bowel obstruction, adhesions, pain, inflammation, defective device, mental pain, suffering, scarring, permanent impairment, and loss of enjoyment of life.Post-operative patient treatment included bowel resection, revision surgery, mesh removal, and partial mesh removal, lysis of adhesions, hospitalization, repair of the uterine wall.
 
Additional Manufacturer Narrative
Additional information: a2, a3a, a4, b7, d4, d6b, g4 (pma/510k), h4.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional info: a1, b5, b6, b7, d4 (unique identifier (udi) #), g1, h6 (patient codes, device codes, ime e2402: hemoperitoneum), <(>&<)> additional codes medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a ventral hernia.It was reported that after implant, the patient experienced recurrence, small bowel obstruction, adhesions, pain, inflammation, defective device, mental pain, suffering, scarring, permanent impairment, loss of enjoyment of life, suture granulomas, vascular congestion, mass, hematoma, hemoperitoneum, fluid collection, stranding, hypotension, <(>&<)> wound infection.Post-operative patient treatment included bowel resection, revision surgery, partial mesh removal, mesh removal, lysis of adhesions, hospitalization, repair of the uterine wall, ct scan, x-ray, diagnostic lap, exploratory lap, repair of uterine wall, blood transfusion, icu, evacuation of hematoma, tpn, npo, ng tube, wound care, iv antibiotics, <(>&<)> use of drains.

Brand Name
UNKNOWN SYMBOTEX MESH
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
mike bocchino
5920 longbow drive
8200 coral sea st ne
mounds view,mn, CO 55112-4391
8006464633
MDR Report Key14575941
Report Number9615742-2022-00496
Device Sequence Number5041994
Product Code FTL
UDI-Device Identifier10884521190511
UDI-Public(01)10884521190511(17)201031(10)PPK0307X
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K142908
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2020
Device Model NumberSYM3020
Device Catalogue NumberSYM3020
Device Lot NumberPPK0307X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2022
Supplement Date Received by Manufacturer02/26/2025
04/29/2026
Initial Report FDA Received Date06/02/2022
Supplement Report FDA Received Date03/03/2025
05/08/2026
Date Device Manufactured11/26/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Required Intervention; Hospitalization;
Patient SexFemale
Patient Weight82 KG